# SDR DALA2023041703037

- Difficulty date: April 14, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 84,275 hours, 39,033 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3230 ER/A 605439-14 REV A TRACKING FOR AIRCRAFT 3230. BIRD STRIKE AIRCRAFT. CORRECTIVE ACTION: COMPLIED WITH ERA. (2720022)
